I'm sorry to hear about the side effects that you are having, but to ease your mind, the symptoms you are experiencing are perfectly normal. Prozac is a selective serotonin reuptake inhibitor (SSRI). When starting on a SSRI, serotonin levels are increased, and the body responds through different side effects that include an increase in anxiety, insomnia, and vivid/unpleasant dreams (those that you are experiencing), to name a few. These side effects normally last about two weeks. I was recently started on Celexa, another SSRI, and had the same side effects. I also had profuse sweating, hot and cold flashes/sensations, and loss of appetite. There was a dramatic decline in my side effects on day 16-17 into my treatment.
Your doctor has started you on a sub-therapeutic dose of Prozac, 10 mg, which is the very best thing to do when treating anxiety/GAD. She will probably wish to increase it at some point, to a therapeutic dose of at least 20 mg. If this is the case, you may see a return of side effects, but this is usually short lived.
I know that the first 2-3 weeks is a rough-ride when starting an anti-depressant, but it does get better. Hang in there. If I can be of any help, let me know.
The very best to you, CP!... Chuck